# SDR 2003UALA00054

- Difficulty date: January 14, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 28,199 hours, 17,811 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE STATION 188 LEFT FRAME OUTBOARD CHORD CRACKED IN RADIUS BELOW STRINGER 17 WEB.   MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED WEB ANGLE REPAIR.
